Is it possible to be lactose intolerant WHILE on Vanco? Noticing some strange things the past 2 days. Kinda was wondering if I was becoming very mildly lactose intolerant before the 2nd round of Vanco, but today had some weird "issue" after having some Kefir after a while of not lastnight, and a small slice of cheese (wasn't thinking) on a sandwich at work this morning. Made me wonder. But I normally hear about it either resolving or never happening at all while on Vanco. No D, just, weird.
What are some of the symptoms you guys have experience while being lactose intolerant with cdiff/post-or on-vanco? Were they different from the typical symptoms we always hear about or more specific, weird types of things? Since, of course, we are dealing with a weird infection. Did the symptoms happen right away after eating dairy or a day or hours later?
Also, since I am taking the Florastor, which is a yeast... and also Bacillus Coagulans, which is known to kill bad yeast, such as Candida.... is it possible that the C. Coagulans could be interfering with the Florastor which is a good yeast? Has anyone ever discussed this with their doctor before? My doc seemed to be a bit, clueless to this one before. Can't find anything online about it.